# SDR MASA200700238

- Difficulty date: April 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 19,632 hours, 15,339 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PYLON WAS DAMAGED BY ENGINE FAILURE.  REMOVED AND REPLACED PYLON ANGLES 601-37051-3 AND 601-37051-7.
